MAUDE Adverse Event Report: COOK IRELAND LTD SOLUS BILIARY STENT AND INTRODUCER SET; FGE CATHETER, BILIARY, DIAGNOSTIC

COOK IRELAND LTD SOLUS BILIARY STENT AND INTRODUCER SET; FGE CATHETER, BILIARY, DIAGNOSTIC
Model Number G25673
Medical Device Problem Codes Failure to Advance (2524); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
User detected the pusher cannot be put through stent at preparation stage.No use on patient.N/a ¿ this observation was made prior to patient contact.
 
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Supplemental follow-up report is being submitted due to the receipt and evaluation of the complaint device.Lab complete (b)(6) 2022.Visual inspection: stent with pigtail straightener, purple pushing catheter and black guiding catheter returned.Guiding catheter loaded on pushing catheter, all white hubs present.No visual damage noted on pushing catheter and guiding catheter or stent.Functional inspection: 0.035" wire guide passes through the stent.Guiding catheter moves freely through the pushing catheter.Stent can be deployed with the guiding catheter.
 
Event or Problem Description
Supplemental follow-up report is being submitted as a cancellation report following the completion of the investigation on 12-oct-2022.The event does no loner meets the criteria of an fda ¿serious injury¿ report or "malfunction¿" report as per fda guidelines medical device reporting for manufacturers (2016).
 
Additional Manufacturer Narrative
Supplemental follow-up report is being submitted as a cancellation report following the completion of the investigation on 12-oct-2022.The event does no longer meet the criteria of an fda "serious injury" report or "malfunction" report as per fda guidelines medical device reporting for manufacturers (2016).

Brand Name
SOLUS BILIARY STENT AND INTRODUCER SET
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
Manufacturer (Section G)
COOK IRELAND
holstein campus kiel
arnold- keller str- 3
Manufacturer Contact
sinead o'leary
holstein campus kiel
arnold- keller str- 3
MDR Report Key14712492
Report Number3001845648-2022-00362
Device Sequence Number5074304
Product Code FGE
UDI-Device Identifier10827002256733
UDI-Public(01)10827002256733(17)240125(10)C1795026
Combination Product (Y/N)N
PMA/510(K) Number
K851962
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2024
Device Model NumberG25673
Device Catalogue NumberZSS-10-7-RB
Device Lot NumberC1795026
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2022
Supplement Date Received by Manufacturer05/23/2022
05/23/2022
Initial Report FDA Received Date06/16/2022
Supplement Report FDA Received Date09/09/2022
11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown